# SDR DHL2004755501

- Difficulty date: October 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 2 SLAT AT I/B TRACK ATTACH WBL 592 HAS OTBD FRAME WITH CRACK IN FWD LOWER RADIUS.  STOP DRILLED CRACK NR 2 SLAT I/B TRACK WBL 592 IAW B727 SRM 51-10-1.  FABRICATED DOUBLER P/N CRESS AISI 321.032 PO 900878, 5 X 3 INCH IAW B727 SRM 57-50-3, NDT ACCOMPLISHED HFEC INSPECTION 51-00-00 FIG 4 END OF CRACK FOUND.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.  RE-INSTALLED NR 2 SLAT I/B TRACK IAW B727 MM 27-81-11, OPS CHECK OK IAW B727 MM CH 27-81-11.
